# SDR AALA201810029007

- Difficulty date: October 1, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 61,863 hours, 15,274 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING FWD, LOWER EMERGENCY EXIT SIGN IS INOPERATIVE.  SECURED A LOOSE CONNECTOR FOR THE LIGHT ASSEMBLY. ACCOMPLISHED AN OPS TEST IAW AMM 33-51-10. THE  EXIT SIGN CHECKED NORMAL.
